# SDR ASAA2012101793148

- Difficulty date: October 17, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 2,888 hours, 855 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 2 Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG IDG DPI POPPED.  ACFT GROUNDED.  PERFORMED FIM TASK 24-11, TASK 803. COMPLETED T/C 78273000 FMC/CDU INTERROGATION.  NO FAULTS LOGGED. COMPLETED T/C 78424000 IDG SCAVENGE/CHARGE FILTER INSP CHECK.  NO CONTAMINATION NOTED. THIS IS DPI RESET NR 1.  RESET DECAL MARKED. PERFORMED ENG IDLE LEAK CHECK, NO LEAK NOTED. DPI REMAINS SET. AC OK FOR CONTINUED SERVICE.
